# SDR ASAA2015011710277

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 26,147 hours, 8,029 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON GROUND DURING POWER TRANSFER.  ACFT GROUNDED. ACCOMPLISHED QRH 5.3 PROCEDURES WITH SUCCESS.  SATCOM PROMPT RETURNED TO CDU.
